Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for antibiotic induced nausea

Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 1778 Questions

default
Posted on Thu, 30 Mar 2017 in Medicines and Side Effects
Question: Iam on clines yin Hal 300mg 3 times a day I noticed that when I take them I get nasaua and I eat before I take it.
doctor
Answered by Dr. Chakravarthy Mazumdar 4 hours later
Brief Answer:
Ok it is expected

Detailed Answer:
Hello, Thank you for posting your question on HealthcareMagic.
The antibiotic which you are taking is excellent for skin and sift tissue infections in the bargain it does cause a bit of nausea.
I would recommend you that when you are on this antibiotic avoid oily and spicy food .
It is good that you are taking it after food continue that way .
If the nausea is unbearable you could take a combination of pantoprazole and domperidone once a day this will take care of the nausea
Hope this helps
Best wishes
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Pantoprazole

doctor1 MD

Can a person rebound for up to 4 to 12 weeks off of Protonix? I was prescribed Protonix after an endoscope showed I hade bile and gastritis. I didn t have reflux at the time, but one week after coming off of Protonix I have lots of reflux. Also, can Protonix increase the bile in the stomach if acid is not the problem?

doctor1 MD

I am 21 Years old with sever stomach pain an acid reflux and am currently taking protonix, which does not help at all i could not tell you the last time i slept all the way through the night. It constantly feels like someone is grabbing and twisting my insides.

doctor1 MD

My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...